# SDR SWIA200412808

- Difficulty date: January 21, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 14,692 hours, 12,390 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 2674
- Condition: Malfunctioned
- Location: Flight Control
- Part time: 7,348 hours, 5,744 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT AND DURING APPROACH, THE CONTROL WHEEL WOULD INTERMITTENTLY JERK, BUT THE AUTOPILOT DID NOT DISCONNECT.  REMOVED AND REPLACED FCC NR 2 CARD AND ELEVATOR SERVO IAW MM 27-12-14, MM 22-11-24.  OPS CHECKS GOOD.  SERVO P/N: 622-5027-001, S/N OFF: 2935.
